# SDR 95ZZZX5387

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/DTW  FLT 444 - ELECTRICAL COMPARTMENT DOOR CAME OPEN IN-FLIGHT, RETURNED TO GATE.  SECURED E & E DOOR, OPS CHECKED ANNUNCIATOR LIGHT, OPS CHECKED OK.
